Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Power series with integral coefficients


Author: David G. Cantor
Journal: Bull. Amer. Math. Soc. 69 (1963), 362-366
DOI: https://doi.org/10.1090/S0002-9904-1963-10923-4
MathSciNet review: 0151581
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Cassels, An introduction to Diophantine approximation, Cambridge Tract 45, Cambridge Univ. Press, Cambridge, 1957. MR 87708
  • 2. C. Chamfy, Fonctions méromorphes dans le cercle-unité et leurs series de Taylor, Ann. Inst. Fourier Grenoble 8 (1958), 237-245. MR 107710
  • 3. O. Frostman, Über die defecten Werte einer meromorphen Funktion, 8 Congr. Math. Scand., Stockholm, 1934.
  • 4. R. Nevanlinna, Eindeutige Analytische Funktionen, Springer Verlag, Berlin, 1936. MR 57330
  • 5. R. Salem, Power series with integral coefficients, Duke Math. J. 12 (1945), 153-172. MR 11720


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10923-4

American Mathematical Society